| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: changing from Paxil to Serzone or Effexor
Re: changing from Paxil to Serzone or Effexor
[ Back to Messages
Posted by one man's experience
on October 30, 2000 at 11:33:57:
In Reply to: changing from Paxil to Serzone or Effexor posted by Jane on October 29, 2000 at 21:22:54:
: I am new to the Internet and after reading your various stories on Paxil re: weight gain, tiredness and sexual dysfunction I want to switch to one of the above.
: I have tried various medications with awful side effects until Paxil came along. I started taking it in 1994 and responded quite well - no longer living a nightmare. However, I started gaining weight - approx. 60 Lbs. - and never made the connection. In reviewing some of the newer medications on the market they seem to have less side effects. I really want to get the pounds off and have my sex drive restored. I don't recall having any really unpleasant side effects - nausea, dizziness etc. with Paxil. However, reading some of the messages regarding the above has made me a little wary. I know everyone responds differently and would appreciate any helpful info.
: Thank you:) Jane
Serzone made me feel spacey and tired but the real kicker was the burning in my urethra which forced me to go off. Effexor made me feel jittery and my increased blood pressure led me to withdraw from this one too. Hope others have something positive to say.
All times are GMT -7. The time now is 09:58 AM.